| Catalog Number |
6000-806-000 |
| Medical Device Problem Codes |
Imprecision (1307); Material Deformation (2976); Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case, an arm connector component did not connect properly to the mayfield adapter and that a screw on the connector component was found to be deformed.
Additional Manufacturer Narrative
H6 coding has been updated to reflect investigation conclusion.Additional data: d4, h4.
Event or Problem Description